| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported malfunction of "no power up via battery power" and "unable to discharge" were not replicated or confirmed.The device was put through extensive testing including bench handling, power cycling and functional stress testing without duplicating the report.The device was recertified and returned to the customer.The clinical data and batteries were not available for review as part of the investigation.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during biomed testing, the device would not power up.When powered up with ac, the device failed to discharge.Complainant indicated that there was no patient involvement in the reported malfunction.